# SDR GTIA2020010634910

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 31,632 hours, 13,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THRU 10,000, FA IN AFT CABIN REPORTED FUME EVENT. ODOR SMELLED LIKE BLEACH OR NAIL POLISH REMOVER. PACK #2 WAS TURNED OFF, FA'S SAID SMELL WENT AWAY.-ACCOMPLISHED T/S IAW TSM 05-50-00-810-831-A NO ODOR SMELL NOTED A/C OK TO RETURN TO SERVICE MOC NOTIFIED
